# SDR SWAA2016012148257

- Difficulty date: January 11, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 61,277 hours, 48,748 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65C28176
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AFT EDGE INNER SKIN ON OUTER DOOR CRACKED.  REPAIRED SKIN IAW SRM.
